wellbutrin and lexipro

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Terps19
Veteran Member


Date Joined Jul 2005
Total Posts : 1425
   Posted 11/29/2005 11:21 AM (GMT -7)   
I usually post on the Ulcerative Colitis Forum but I have a question here-
 
I am on wellbutrin now and have been for the past 6 months or so to treat my depression which was onset by the last semester of college coming to an end and my fiance moving to Arizona (I live in Maryland).  I was put on wellbutrin because of the low chances of sexual side effects and because it doesnt cause diahhrea as many others do (I dont need any more of the D since I have enough of that having UC) No problems with the sexual side effects, but my anxiety seems to have heightened.  Is that normal? 
 
So my doctor said why dont we try lexipro to help with anxiety- now for my questions
 
Is it common to have sexual side effects with lexipro either on low or high dosages?  (I am getting married in January and dont want that to be a problem!)  If the lexipro does cause diahhrea will it go away or is it a constant?
 
Thanks for all who helps
Dx'd with Ulcerative Colitis March of '05
Majority of inflammation in lower 1/3 of larger intestine.
 
Currently on:
 
Starting Colazal 6 750 mg pills per day 11/16
Rowasa enemas- 2-3 times a week
VSL#3 probiotic-1 packet a day
Compazine 10 mg as needed
Wellbutrin 100 mg
Ativan .5 mg as needed
 
Ready for life to return to normal!
Getting married 01/07/06 and then moving to Arizona!


albertsala
New Member


Date Joined Aug 2009
Total Posts : 5
   Posted 8/24/2009 2:56 AM (GMT -7)   
Hi Terps19.
I think you are referring to Lexapro. Lexapro has a bunch of side effects, including sexual adverse reactions. You can compare Lexapro side efects with Wellbutrin side effects. Both cause loss of sexual appetite. From what I see, your main problem is that Wellbutrin is not working so great with your depression. There is other medication out there you may consider when treating your depression: Effexor or Cymbalta. You have to mention all the things that bother you to your doctor, he is the one that can make the best decision in your case.

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18748
   Posted 8/24/2009 3:16 AM (GMT -7)   
hi terps19. thank you for your courage in posting your situation. agree with albertsala about the doctor. heaps of other med options as well. hey, congrats on the upcoming marriage. maybe some natural alternatives could help. with compassion.
 
jamie, male, 37
 
dx, mdd, severe borderline personality disorder.
 
ps, soon to be engaged, how soon.........well the ladies ring is on order. maybe early next year. smilewinkgrin smilewinkgrin smilewinkgrin

albertsala
New Member


Date Joined Aug 2009
Total Posts : 5
   Posted 8/24/2009 3:18 AM (GMT -7)   
You know, a lot of people feel a lot better after such a happy event in their life, I read somewhere 20% get off medication after wedding.

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18748
   Posted 8/24/2009 10:59 PM (GMT -7)   
that sounds wonderful!!!!! jamie.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 5:47 AM (GMT -7)
There are a total of 2,732,901 posts in 301,070 threads.
View Active Threads


Who's Online
This forum has 151224 registered members. Please welcome our newest member, teacher2many.
211 Guest(s), 9 Registered Member(s) are currently online.  Details
don826, PeterK, dacarte3, Susannah R., mtm3461, Redwing57, Sherrine, JaxCalvin, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer